# SDR CA961016005

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Shield
- Part number: 1005700291
- Condition: Bent
- Location: Left Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH LEFT ENGINE WAS SHUT DOWN BECAUSE OF AN INTERMITTENT FIRE WARNING INDICATION. INSPECTION FOUND THE OUTBOARD LIGHT SHIELD WAS BENT
